If you need an accessible version of this item please contact JSTOR User Support

Note on Dilworth's Decomposition Theorem for Partially Ordered Sets

D. R. Fulkerson
Proceedings of the American Mathematical Society
Vol. 7, No. 4 (Aug., 1956), pp. 701-702
DOI: 10.2307/2033375
Stable URL: http://www.jstor.org/stable/2033375
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702